Thyroid Libido Decreased Side Effect Reports
The following Thyroid Libido Decreased side effect reports were submitted by healthcare professionals and consumers.
This information will help you understand how side effects, such as Libido Decreased, can occur, and what you can do about them.
A side effect could appear soon after you start Thyroid or it might take time to develop.
|Alopecia, Dry Skin, Feeling Cold, Hyperthyroidism, Impaired Healing, Libido Decreased, Sinusitis|
This Libido Decreased side effect was reported by a health professional from UNITED STATES. A 38-year-old female patient (weight:NA) experienced the following symptoms/conditions: hypothyroidism. The patient was prescribed Thyroid Tab (dosage: 75 Mg Daily Po), which was started on Jan 01, 1999. Concurrently used drugs: NA. When starting to take Thyroid Tab the consumer reported the following symptoms:
Thyroid Libido Decreased Causes and Reviews
Many men have sexual problems. They become more common as men age. Problems can include
- Erectile dysfunction
- Reduced or lost interest in sex
- Problems with ejaculation
- Low testosterone
Stress, illness, medicines, or emotional problems may also be factors. Occasional problems with sexual function are common. If problems last more than a few months or cause distress for you or your partner, you should see your health care provider.
Thyroid Libido Decreased Reviews
|Sat, 03 Sep 2011|
I have only been on it five days, it is better than nothing so far. My own Thyroid production took a downfall and I am used to Armour Thyroid which has been my doctor's first choice for years. I was told by my European Doctor that SynThyroid is just what it says, synthetic Thyroid and that is why I have been on Armour Thyroid as I trust his advice. What has happened for my individual case recently is that my Thyroid production went too low and my current doctor reccomended levoThyroid, insisted on it. I do not feel very good, like a light is flickering out on my energy level right now. The other variable for my sluggishness has been diagnosed with Narcolepcy with sleep apnea. So I have a C-Pap for oxygen support since I was told my breathing is irregular. So now I am trusting levoThyroid to help me from feeling weak and sluggish. It is probably too soon to tell but I feel slightly better today than a few days ago.
|Wed, 25 May 2011|
In the Spring of 2008 I went to my PCP for allergy symptoms, and when he felt my neck glands to make sure that I didn't have something similiar to strept throat, he said that's the biggest Thyrioid I've ever felt, well 2 weeks later the surgeon was removing my Thyroid and 2 tumors (one wrapped around my esophagus and the other around my neck), when the one came off of my neck the C3-5 vertabrae collasped. had the I-131, with a all clear 3 months later. Yeahhh, until the end of 2010 when I started having neck pain and problems swallowing, well that's when they found out that the vertabrea had crushed itself and that I have 2-3 more lumps on my throat (Had another bout with the I-131) but uptake scan proved unsuccessful and noone will take them out, even though they burn and sting. My pain management doc thinks I'm crazy because my body is attacking itself and I'm either breaking bones or pulling something that doesn't need to be pulled. They truly don't understand what it's like. Well, no doc is going to work on the back of the neck until they take the lumps out and then they won't take the lumps out until the neck gets fixed. I even had one surgeon tell me to go to one of the Seattle Hospitals and find myself a Doctor House person. I don't think that there is one of those and if there is - it would be wayyyy too spendy for a poor little admin to come up with the money. But, believe me I'm not stopping trying, yes my body hurts and yes I take things to help try and heal me because it's apparent that they only think that it can't possibly be that I hurt all of the time and my body is fighting itself. Thyroid Cancer maybe the silent killer, but it's about time that we made some noise and let everyone know what we are going through.
|Tue, 14 Dec 2010|
My husbadn is almost 52, and he has been very ill with a chronic GI condition for the last 12 months. He has been in and out of the hospital and had his gull bladder and appendix removed. They still have no diagnosis for the GI problems. Now last week he was diagnosed with Papillary Thyroid Cancer. It seems that the nodules are 3.7cm on the left and 1.9cm on the right. We see the endo this week, but I am really concerned. He has had an active Thyroid for years. High metabolism and he has had problems with swallowing and tenderness for a long time (aprox 10 years). They never thought to check his Thyroid until now. Could he have distant metastisis???
|Fri, 03 Feb 2012|
I'm losing a lot of weight. Was 110 when started on Armour. Lost 15 lbs in one year. Take 90
|Thu, 28 May 2009|
|Recently I was put on medication for Thyroid. Its a powder compound and they put into capsules for me to take. Its 60mg 1 daily then after one week 1 twice a day. I took it Saturday no side effects. Then Sunday I had no energy and I was so cold I could not get warm then I was so hot. Is it a side effect or is it a simple virus.|
|Thu, 14 Jun 2012|
|I have been getting these little blister sores that bust and turn into scap little sores. I have noticed it since about a month or so after found out my Thyroid is not working right. Could this be a side effect from the medication|